MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DE2110X13B
Medical Device Problem Code Tidal Volume Fluctuations (1634)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator was not delivering the set volume.There was no harm or injury reported.The manufacturer is currently investigating this issue and a follow-up report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
It was initially reported, the manufacturer received information alleging a ventilator was not delivering the set volume.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's machine flow sensor needs replaced due to contamination.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
MDR Report Key15806383
Report Number2518422-2022-94547
Device Sequence Number5613252
Product Code CBK
UDI-Device Identifier00606959054110
UDI-Public00606959054110
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDE2110X13B
Device Catalogue NumberDE2110X13B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown